RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 527–530 (Mi de5132)  

Short Communications

Degree of decrease of periodic solutions of a quasilinear equation

N. M. Belyakov

Taganrog

Full text: PDF file (422 kB)

Bibliographic databases:
UDC: 517.956
Received: 07.07.1980

Citation: N. M. Belyakov, “Degree of decrease of periodic solutions of a quasilinear equation”, Differ. Uravn., 20:3 (1984), 527–530

Citation in format AMSBIB
\Bibitem{Bel84}
\by N.~M.~Belyakov
\paper Degree of decrease of periodic solutions of a quasilinear equation
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 527--530
\mathnet{http://mi.mathnet.ru/de5132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742060}
\zmath{https://zbmath.org/?q=an:0553.35007}


Linking options:
  • http://mi.mathnet.ru/eng/de5132
  • http://mi.mathnet.ru/eng/de/v20/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019